MAUDE Adverse Event Report: DEROYAL INTERCONTINENTAL, S.R.L MANIFOLD 2 PORT RIGHT HAND, ROTATING ADAPTOR OFF; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS

DEROYAL INTERCONTINENTAL, S.R.L MANIFOLD 2 PORT RIGHT HAND, ROTATING ADAPTOR OFF; ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Model Number 60-2225
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility reported, "we had an issue with a manifold leaking.It appears that there is a crack in it.I am not sure if it was there or happened when we connected it.Incident happened during use in a procedure performed in ireland.".
 
Additional Manufacturer Narrative
A user facility reported, "we had an issue with a manifold leaking.It appears that there is a crack in it.I am not sure if it was there or happened when we connected it.Incident happened during use in a procedure performed in ireland." deroyal industries, inc.Requested return of the device; however, it has not yet been received.This investigation is not complete at this time.No further information is available at this time.We will provide follow-up report when additional information becomes available.

Brand Name
MANIFOLD 2 PORT RIGHT HAND, ROTATING ADAPTOR OFF
Common Device Name
ADAPTOR, STOPCOCK, MANIFOLD, FITTING, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
DEROYAL INTERCONTINENTAL, S.R.L
km 7 autopista joaquin balague
pisano free zone bldg 49
santiago,
DR 
Manufacturer (Section G)
MEDSORB DOMINICANA, S.A.
zona franca industrial park
san pedro de marcoris,
DR  
Manufacturer Contact
reagan facemire
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key24835214
Report Number3004605321-2026-00001
Device Sequence Number10305855
Product Code DTL
UDI-Device Identifier00749756719780
UDI-Public00749756719780
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number60-2225
Device Lot Number62722578
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/09/2026
Supplement Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown